# SDR 96ZZZX3553

- Difficulty date: March 8, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N40AT
- Make and model: Cessna R182
- Aircraft serial: R18200527
- System (JASC): 5280 · Landing Gear Doors
- Part: Bracket
- Part number: 22130601
- Condition: Cracked
- Location: Lt Aft Nlg Door
- Part time: 891 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, FOUND LEFT, CENTER, AFT BRACKET FOR NOSE LANDING GEAR DOOR HINGE CRACKED FROM LOWER RIVET HOLE EXTENDING INTO RADIUS OF 90 DEGREE BEND OF BRACKET.  AT LAST ANNUAL, FOUND SAME BRACKET ON RIGHT CRACKED.  SUSPECT CAUSE WAS VIBRATION/STRESS AT RIVET HOLE.
